# SDR ASAA0842652

- Difficulty date: January 5, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69429455
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT ATTACHED ANGLE INTERCOSTAL TO FRAME AT BS 847 RBL 19 FOUND CORRODED.  INTERCOSTAL REPLACED DUE TO CRACK (CORROSION WITHIN SRM LIMITS).
